# SDR AALA20120709008

- Difficulty date: March 14, 2012
- Submitted: July 17, 2012
- Operation: Air carrier
- Aircraft: N617AM
- Make and model: Boeing 757223
- Aircraft serial: 24525
- Aircraft time: 70,106 hours, 25,257 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AT RIGHT WHEEL WELL KEEL BEAM LOWER CHORD.  REMOVED CORROSION AND PERFORMED HIGH FREQUENCY EDDY CURRENT INSPECTION FOR FASTENER HOLDS WITH NO FINDINGS.  BLENDED AREA HAD SEVERAL AREAS OUTSIDE OF SRM LIMITS.  REPAIRED IN ACCORDANCE WITH SRM 5340 AND ENGINEERING AUTHORIZATION B757-53-022639.
